# SDR 2A6R201810035001

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 6,860 hours, 19,027 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: L6271M503201
- Condition: Corroded
- Location: Collective
- Part time: 6,860 hours, 19,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTION OF AN AVIONICS INSTALLATION FOUND CORROSION ON THE COLLECTIVE SHAFT AT THE FRICTION BRAKE ATTACH POINT
